# SDR REXA2022061401184

- Difficulty date: May 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670335745
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED ANCHOR FITTING PLATE AT FS 533 - FS 549 AND STGR 26L-27 HAS MULTIPLE SPOTS OF CORROSION.	REMOVED & REPLACED PLATE IAW CRJ 900 SRM 51-21-11-001-001-A01.
